NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, February 22, 2017
It is Aft
when my mom had to have heart surgery they took her off all her medications, including sinemet in preparation for surgery. For several days afterward she had no tremor what so ever. They did give her vitamin B shots but that is all. Once they put her back on all her medicines --including her regular doses of sinemet--the tremors came right back, immediately. I don`t understand why this would happen and should she off of sinemet all together. When she first gets up and stirs around for a few hours she has no tremor but when she takes her scheduled dose the tremors start up along with facial muscle twtching and her tongue seems to protrude more noticeably
Not everyone with Parkinson's disease has tremor, but a long term side effect from medication of excessive movements (dyskinesia) could be mistaken for tremor. It is suggested that this is further discussed with your mothers currently established physicians.
Punit Agrawal, DO
Assistant Professor of Neurology
College of Medicine
The Ohio State University